RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhukovskii, Evgenii Leonidovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:147
Abstract pages:1953
Full texts:845
References:48

http://www.mathnet.ru/eng/person51486
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2004
1. E. l. Zhukovskii, “Solution to integral equations with $\delta$-like kernel”, Sib. Zh. Vychisl. Mat., 7:3 (2004),  229–240  mathnet  zmath
1998
2. E. l. Zhukovskii, V. I. Meleshko, “The orthogonal projection method and its regularized and statistical interpretation”, Zh. Vychisl. Mat. Mat. Fiz., 38:5 (1998),  724–727  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:5 (1998), 694–697
1982
3. E. L. Zhukovskii, “Uncertainty relation and the interpretation of spectra of different nature”, Dokl. Akad. Nauk SSSR, 263:4 (1982),  847–850  mathnet  mathscinet
4. E. L. Zhukovskii, S. Yu. Pliskin, “An uncertainty principle and regularization of linear systems of algebraic equations”, Dokl. Akad. Nauk SSSR, 262:6 (1982),  1301–1304  mathnet  mathscinet  zmath
1979
5. E. L. Zhukovskii, “The negentropy principle and the regularization of linear systems”, Dokl. Akad. Nauk SSSR, 246:5 (1979),  1041–1045  mathnet  mathscinet  zmath
1978
6. E. L. Zhukovskii, V. I. Meleshko, “On robust solutions in the linear conditional algebra”, Dokl. Akad. Nauk SSSR, 241:5 (1978),  1009–1012  mathnet  mathscinet  zmath
1977
7. E. L. Zhukovskii, “On generalized solution of systems of linear algebraic equations”, Dokl. Akad. Nauk SSSR, 232:2 (1977),  269–272  mathnet  mathscinet  zmath
8. E. L. Zhukovskii, “The method of least squares for degenerate and ill-conditioned systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977),  814–827  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 3–16
1975
9. E. L. Zhukovskii, P. N. Zaikin, “Numerical statistical algorithms for finding the quasi-solutions of conditional systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 15:3 (1975),  559–572  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:3 (1975), 12–25
10. E. L. Zhukovskii, R. Sh. Liptser, “The computation of pseudoinverse matrices”, Zh. Vychisl. Mat. Mat. Fiz., 15:2 (1975),  489–492  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:2 (1975), 198–202
1972
11. E. l. Zhukovskii, R. Sh. Liptser, “A recurrence method for computing the normal solutions of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 12:4 (1972),  843–857  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:4 (1972), 1–18
12. E. l. Zhukovskii, V. A. Morozov, “The successive Bayesian regularization of algebraic systems of equations”, Zh. Vychisl. Mat. Mat. Fiz., 12:2 (1972),  464–465  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:2 (1972), 222–223
13. E. l. Zhukovskii, “Statistical regularization of systems of algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 12:1 (1972),  185–191  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:1 (1972), 230–239

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019